# SDR DALA13055393138

- Difficulty date: September 3, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,801 hours, 16,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE SKIN DENTED, BENT FRAME 21 & 23 APPROXIMATELY ONE INCH BELOW STRINGER 24L.   FOUND WITHIN LIMITS IAW SRM 53-11-11, PARAGRAPH 4B, DIAGRAM 102, PAGE 125 TO 130.
